Jump to content
CrazyBoards.org

Search the Community

Showing results for tags 'rls'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Stuff That Makes You Feel Like Crap
    • Bipolar Spectrum Disorder - The Pole Dance
    • Depression - Let a WHAT Be My Fucking Umbrella? (Sod You, Perry Como)
    • Self-injury - The Cutting Board
    • Personality Disorders - Fuck Off! No, Wait. Fuck Me Now!
    • Eating Disorders - Hell's Kitchen
    • Substance Abuse / Addictive Behavior - 8-balls, Highballs, Deal Me in One Last Time
    • Panic / Anxiety Disorders - What, Me Worry?
    • PTSD and Trauma- Duck and Cover. Again and Again.
    • Obsessive-Compulsive Disorder - Click Here Repeatedly
    • Social Phobia - Behind Paranoid Eyes
    • Dissociative Disorders - Now where was I?
    • Schizophrenia and Various Psychoses -- Jesus Had a Twin Who Knew Nothing About Sin
    • ADD/ADHD - Could You Say That Again? I Was Listening to My Head.
    • Autistic Spectrum Disorders - What Part of English Don't You Understand?
    • Migraines and Other Headaches - Not Tonight, Dear
    • Neuropathic and Chronic Pain
    • Seizure Disorders - Shake, Rattle and Roll
    • Sleep Disorders - Perchance to Dream
    • Allergies: Benadryl? No, But I Have a Cousin Who Was a Dremel.
    • Hormone and Glandular Problems - How Do You Make a Hormone? Kick Her in the Ankle.
    • Not Otherwise Specified - Put your finger on your NOS, on your NOS
  • Meds and Other Crap That Make Life Tolerable
    • Anticonvulsants / Mood Stabilizers - Bodies A-Twitchin', Moods A-Switchin'
    • Antidepressants - If You're Crappy and You Know It
    • Cocktails - Medicated to the Gills and Floundering
    • Antipsychotics / Neuroleptics / Major Tranquilizers - The Acme Pill-O-Matics
    • Miscellaneous Medications & Miscellaneous Questions About Meds
    • Benzodiazepines - Take a Chill Pill!
    • CNS Stimulants - Warped & Wired
    • Side Effects - It Turned Me into a Newt! A Newt? I Got Better.
    • What The Hell is THAT? - Medical, Nutritional, and Lifestyle Alternatives
    • Therapy - The Other Half of the Puzzle
    • ECT etc. - Watt's up, Doc?
  • Crap You Read About
    • Academic Interests - Geek Out While You Freak Out
    • Books Reviews - Self Help and Otherwise
  • Life Cycle: Mate Spawn and Die
    • Family Feud
    • Parenting/Pregnancy/Childhood Issues - Nature or Nurture
    • Relationship Issues - Crazy For Loving You
    • Aging Issues: Hot Flashes and Hot Rods? Midlife Crisis, Menopause, and Beyond
    • Spirituality - Luminous Beings Are We, Not This Crude Matter
    • Grief, Death and Dying
  • Your Crappy Life
    • The Health Care System Sucks!
    • Law, Money, and Employment -- Send Lawyers Guns and Money
    • Technology Sucks! - Luddites Unite!
    • News and Politics - Next on Sick Sad World
    • People Suck!
    • Gay/Lesbian/Bi/Transgendered Issues - Out of the Closet and Out of Our Minds
    • Intro to Being a Crazy Student - Whatsamatta U
    • The Confessional
    • I've *Still* Got Issues!
  • Other Crap
    • Whatever
    • I Got the Good Stuff Here
  • Generic Forum Crap
    • Board News - Incoming Message from The Big Giant Head
    • Suggestion Board - I'm Sorry Dave, I'm Afraid I Can't Do That
    • New User Info - It's Not Easy Being Green
    • Introductions - Who The Hell Are You?
    • Moderators - Pay No Attention to the People Behind the Curtain
    • Test Board - Do Not Push the Big Red Button!
  • Coronavirus: Because You Don’t Have Enough Crap On Your Mind
    • I Need An Adult!: Where to Find Accurate Information
    • Has Anyone Told the Amish?: Covid-19 in the Media
    • Social Distancing: I’ve Never Felt Closer to You
    • Telemedicine: Is This Thing On? Getting the Most Out of Screen Time With Your Doctor
    • Oh, No, I Couldn’t... Well, Maybe Just One More: Hoarding. Or, uh, Being Prepared
    • Casual Everyday: How to Stop Watching Cat Videos and Get Some Work Done At Home
    • Absolutely No One Walked Into a Bar: Best of Coronavirus Humor
    • But I Need a Damn Haircut: When You Don’t Have the Virus, But You’re Still Falling Apart
    • Countin’ Flowers On the Wall: So Bored We Need a Board For It

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Joined

  • Start

    End


Group


AIM


MSN


Website URL


ICQ


Yahoo


Jabber


Skype


Location


Interests

Found 5 results

  1. Why does Mirtazapine cause Restless Legs Syndrome? Mirtazapine is known to often provoke restless legs syndrome (RLS). Mirtazapine has an approximate 30% chance of inducing it; by comparison, paroxetine, sertraline, and other psychiatric medications only have an approximate 5% chance of causing RLS symptoms. Why is Mirtazapine prone to causing RLS? It's very interesting, especially that high percentage. No one seems to know why. They say that it might be due to its strong antihistamine properties. Some experts have proposed that it is due to its 5HT2 antagonist properties. But then other strong antihistamines and 5HT2 antagonists should also be prone to cause RLS, e.g. Amitriptyline, Nortriptyline, Doxepine etc., but they don't seem to cause it as frequently as Mirtazapine. One could argue that it is due to anticholinergic properties, which might have a counterbalancing effect. Some say that it may be Mirtazapine's pro-noradrenergic properties, but shouldn't we see it with other NRIs and pro-noradrenergic drugs? Many questions, no definitive answers...
  2. Hi, I have been on Remeron for about three years for anxiety, OCD, and depression. I started at 60mg, but that was pretty stimulating after dosing it all at night. Now, I take 22.5mg before sleep. Depending on my legs/hips tension levels, I always get restless legs about 45-60 minutes after my dose, and it keeps me from sleeping right away. I've had this since I started the med, and now that I do yoga/stretching, it's even been worse. Some nights it is very severe. Would lowering to 15mg help? Or anything else? I wonder if it's a histamine or noradrenaline thing. Thanks.
  3. Omg! Really! I lost the page i wanted to comment on so I'm starting a new topic. I'm swear I'm gonna go insane! RLS is making me nuts, I took one 50 serq mg at 8 pm, but before I took it i took my normal klonipin 2 mg in case of rls, it's now 3:20 am not only have i not slept, but now I have crazy legs! So I figured at about 11:30 i would take 1 more 50 sera wow wrong answer! Legs are out of this world! Took another klonipin 2 mg. No, notta ,nothing, zilch! Has helped, 3 nights no sleep! Now this crazy legs b.s.! Tossing all the new meds down the porcelain God! Can't lay in bed, or couch or chair. Ready to jump! Now I have taken my morphine er, I'm nauseous, bad headache, and just plain angry! Gave up made my coffee settling down in front television. Higher than a kite, waiting very impatiently, for all this crap to get away from my body. This totally blows!!! Think twice before you try this med. Consider me angry and fed up! :-(
  4. Hello. For OCD issues I was prescribed 2.5 mg Abilify 4 years ago, in conjunction with Klonopin (2x 0.25mg a day) and sustained-release 12.5mg Paroxetine. Everything went quite good, life situation improved and one time during last year my Pdoc considered the possibility of a slow withdrawal of the meds, starting with Abilify. Since it was hard to cut the pill (I can only get 5mg pills here and they are extremely small) and the pill has a long half-life, the taper schedule was like this: - Take the pill 3 days out of 4 for something like 2 months. - Take the pill 2 days out of 3 for another 2 months. - Take the pill 1 day out of 2, for another 2-3 months, up until two weeks ago. In the last interview, my Pdoc considered the possibility of 1 pill every 3 days but in the end decided to just stop taking the med altogether since it was a low dose after all. Things have not gone bad, but there is this little problem that started some days ago. I have an irresistible urge to move my left leg while resting or trying to sleep at night. It is really uncomfortable, don't know exactly how to describe it. It gets me all restless and difficults my sleep. After a time I eventually fall asleep and it stops, but I am a little worried. For people who have experiences with this drug, is this a common withdrawal? Will it stop sometimes? Or could it be something else? Thanks.
  5. I'm looking for a treatment that isn't likely to make me drowsy during the day, or anxious. Any suggestions?
×
×
  • Create New...